# SDR AWXA200600407

- Difficulty date: March 1, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,310 hours, 22,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING OVERNIGHT MAINTENANCE, DISCOVERED THE EMERGENCY LIGHT INOPERATIVE AT ROW 26 LEFT.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AT ROW 26 LEFT.  OPERATIONAL CHECKS WERE GOOD.
